MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL AMT COLLAR SIZE 8; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL AMT COLLAR SIZE 8; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Model Number 3L92498
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Adhesion(s) (1695); Foreign Body Reaction (1868); Inadequate Osseointegration (2646)
Date of Event 02/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: 017-03844.Study: dots.Clinical notification received for revision of left total hip to address adverse local tissue reaction date of implantation: (b)(6) 2013.Date of revision: (b)(6) 2021.(left hip).On (b)(6) 2021, the patient underwent a left hip revision to address femoral stem loosening at the bone to implant interface.The surgeon noted the removal of fibrous tissue.The stem, head, and liner were revised.The cup and screw were retained.The patient was revised with depuy products.There were no indicated intra-operative complications.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : a device history record (mre) review, was not possible because the required lot code was not provided.

Brand Name
CORAIL AMT COLLAR SIZE 8
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key11723927
Report Number1818910-2021-08655
Device Sequence Number3946613
Product Code KWA
UDI-Device Identifier10603295168645
UDI-Public10603295168645
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K070554
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3L92498
Device Catalogue Number3L92498
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/05/2021
Supplement Date Received by Manufacturer05/11/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date05/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 28IDX50OD; DELTA CER HEAD 12/14 28MM +1.5; PINN CAN BONE SCREW 6.5MMX20MM; PINNACLE SECTOR II CUP 50MM; ALTRX NEUT 28IDX50OD; DELTA CER HEAD 12/14 28MM +1.5; PINN CAN BONE SCREW 6.5MMX20MM; PINNACLE SECTOR II CUP 50MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight67